# SDR 2014FA0000160

- Difficulty date: March 9, 2014
- Submitted: March 14, 2014
- Operation: General aviation
- Aircraft: N2522K
- Make and model: Luscom 8E
- Aircraft serial: 5249
- Aircraft time: 2,880 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOCKED UP DURING LANDING ROLLOUT.  LT BRAKE DISC CLIPS WERE BROKEN, SHEARED OFF AND APPEARED TO JAM THE BRAKE ASSY.
